# SDR SWAA2024011731319

- Difficulty date: December 13, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241KF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] IDENTIFIED FLOOR PANEL 241UF IAW SRM 53-00-50-0I-1 FIG. 5 SHEET 1 TABLE 5 AND FOUND DAMAGE OUT OF ECONOMICAL REPAIR. NEW PANEL TO BE FABRICATED. CUT NEW PANEL OUT OF BMS4-23 TYII LOT#1545419-1; LOCATED AND DRILLED HOLES AND CLEANED; INSTALLED INSERTS WITH BMS5-107 RESIN LOT AK3BA2380A/A; CURED RESIN; UNDER A HEAT LAMP USING THERMOMETER ID: ATS2192 CAL DUE: 09/2024 TO MONITOR THE TEMPERATURE OF THE CURE; ALL IAW BOEING DRAWING 146A5810-458 AND SRM 53-00-50-2R-0 PARAGRAPH 1.A AND 4.A.;[02] PANEL IS 241KF; NOT 241UF AS STATED ABOVE.;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2 AND MEASUREMENTS TABLE.;[04] ATTACHED CURE SHEET; ALL WORK COMPLETE.;[05] VERIFIED CORRECTIVE ACTION ITEM 4. JOB COMPLETE.
